0
TECHNICAL BRIEFS

Numerical Evaluation of Double Integrals With a Logarithmic or Cauchy-Type Singularity

[+] Author and Article Information
J. T. Katsikadelis

Institute of Structural Analysis, National Technical University of Athens, Athens, Greece

A. E. Armenàkas

Polytechnic Institute of New York, New York, Brooklyn, N. Y. 11201, and Institute of Structural Analysis, National Technical University of Athens, Athens, Greece

J. Appl. Mech 50(3), 682-684 (Sep 01, 1983) (3 pages) doi:10.1115/1.3167113 History: Received December 01, 1982; Revised January 01, 1983; Online July 21, 2009

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1983 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In